# SDR DJFA2005110

- Difficulty date: June 14, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N735TA
- Make and model: Beech 400A
- Aircraft serial: RK274
- Aircraft time: 4,451 hours, 3,706 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Burned
- Location: Radio
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A SMELL OF BURNING WIRES AND NOTICED SMOKE COMING FROM THE GLARESHIELD AND FROM THE FRONT OF THE WINDSHIELD.  THE CREW ALSO NOTICED THAT THE NR 1 RADIO TRANSFER UNIT WAS INOPERATIVE.  PULLED THE RTU CIRCUIT BREAKER TO STOP THE SMOKE.  THE AIRCRAFT WAS DIVERTED TO KMEM AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RADIO TRANSFER UNIT.  AN OPERATIONAL CHECK WAS PERFORMED WITH NO NOTED DEFECTS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
